# SDR DL72W971990

- Difficulty date: October 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2816W
- Make and model: Boeing 727247
- Aircraft serial: 20872
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 1183
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A 2 INCH CRACK WAS FOUND IN THE 1183 BULKHEAD AT RBL 8.0 AND WL 180.  THIS ER/A WILL GIVE INSTRUCTIONS TO ACCOMPLISH A REPAIR UNTIL THE FULL MODIFICATION REQUIRED BY AIRWORTHINESS DIRECTIVE 90-06-09 IS ACCOMPLISHED.  THE REPAIR WILL BE INSTALLED ON THE FWD SIDE OF THE BULKHEAD.  THE CRACK WILL BE CUT OUT.
